# SDR CHQA201100026

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 15,738 hours, 13,599 cycles
- Engine: Allsn AE3007A
- Engine time: 22,493 hours, 18,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAKEOFF THE AIRCRAFT WAS DE-ICED, AND AT APPROXIMATELY 500FT ON TAKEOFF, THE FLIGHT ATTENDANT REPORTED HAZE IN THE CABIN THAT SMELLED LIKE GLYCOL.  THERE WERE NO WARNING MESSAGES ON EICAS, AND THE HAZE DISSIPATED QUICKLY.  IT WAS DECIDED TO CONTINUE THE FLIGHT DUE TO THE LACK OF WARNING INDICATIONS AND THE AIRCRAFT HAVING JUST BEEN DE-ICED.  THE AIRCRAFT CONTINUED TO ITS DESTINATION AND LANDED WITHOUT INCIDENT.  NO LOG BOOK ENTRY WAS MADE.
